# SDR C8GA20090070

- Difficulty date: March 23, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: AE72723601211
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE MAIN CARGO COMPARTMENT 9G BARRIER DOOR UPPER DOOR FRAME WAS DAMAGED.  DAMAGED AREA WAS REMOVED DIM 9 INCH BY 1 INCH.  INSTALLED NEW ANGLES P/N AE727-2-360-12 AND AE727-2-360-11. NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
